| Model Number |
B3300533 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/30/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Continuation of d10: product id: b3300533, lot#serial#: (b)(6), implanted: on (b)(6) 2026, product type: lead, product id: b31040, lot#: 082n01425, product type: screening device.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that high impedance greater than 5k ohms was detected on segment 2b of a lead during deep brain stimulation.No symptoms, complications, adverse events, or surgical interventions were reported.The device remains implanted and in service.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information was received reporting that the cause was identified, however, no additional information on cause was provided.No actions taken.The issue was resolved.
Additional Manufacturer Narrative